# SDR AALA202104059006

- Difficulty date: April 4, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 31,567 hours, 12,918 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Scratched
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SCRATCH ON INSIDE OF R1 WINDOW.  REPLACED R1 WINDOW IAW WORKCARD 08L21056004.
